PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Asymptotic behavior of solutions to a class of differential variational inequalities

Volume 114 / 2015

Nguyen Thi Van Anh, Tran Dinh Ke Annales Polonici Mathematici 114 (2015), 147-164 MSC: 34D45, 47H08, 47H10. DOI: 10.4064/ap114-2-5

Abstract

We address some questions concerning a class of differential variational inequalities with finite delays. The existence of exponential decay solutions and a global attractor for the associated multivalued semiflow is proved.

Authors

  • Nguyen Thi Van AnhDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
    e-mail
  • Tran Dinh KeDepartment of Mathematics
    Hanoi National University of Education
    136 Xuan Thuy, Cau Giay, Hanoi, Vietnam
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image